# SDR HEEA060924

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3905B
- Make and model: Bell 206L-1
- Aircraft serial: 45598
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: A1077
- Condition: Damaged
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY HAS BROKEN SCREW, MISSING ROD.
